# SDR GTIA020788

- Difficulty date: July 11, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - AT SPEEDS BELOW 210 KTS WITH THROTTLES PULLED BACK, NO GEAR WARNING HORN.  TEST OK ON GROUND.  FOR ALL TROUBLE SHOOTING AND TESTING OF THE LANDING GEAR AURAL WARNING, REF MD80 MM 32-60-00.  INSPECTED 3 MAIN LANDING GEAR DOWN AND LOCKED PROXIMITY SWITCHES AND DETERMINED OK.  PERFORMED AN AST ON THE PROXIMITY S/W ELECTRONICS UNIT.  OPS CHECK GOOD IAW MM 32-60-04.  VERIFIED BOTH THROTTLE GEAR WARNING SWITCHES AND FLAP, 26 DEGREES S/W OPERATE NORMALLY.  VERIFIED THE 'HORN CUT OUT SWITCH'.  OPERATED NORMALLY AT BOTH, WITH FLAPS MORE THAN OR LESS THAN 26 DEGREES.  INSTALLED PITOT EQUIP ON THE NR 1 SYSTEM AND DETERMINED THE LANDING GEAR AURAL WARNING IS OFF AT MORE THAN 210 KTS AND AURAL WARNING ON AT 210 KTS OR
